MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941828350
Medical Device Problem Codes Nonstandard Device (1420); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 11-nov-2025.It was reported that difficulty in tracking over wire occurred.A 3.50 x 28mm synergy xd drug-eluting stent was advanced but would not load on the wire.The procedure was completed with a different device.No patient complications were reported.However, returned device analysis revealed shaft polymer extrusion ruptured.
 
Additional Manufacturer Narrative
B3.Date of event- used the first date of the month of the aware date as no event date was provided.Device evaluated by mfr: synergy xd mr us 3.50 x 28mm was returned for analysis.A visual and tactile examination identified multiple kinks along the length of the hypotube shaft.A visual inspection of the outer and inner lumen and tactile examination of the entire extrusion found no issues.However, microscopic examination identified that the outer lumen was perforated outwardly 8.7cm from the distal tip; no bunching or stretching was detected.Microscopic analysis of the stent identified no sign of damage, stretching or lifting of the stent struts.Balloon cones were reviewed under microscopic examination, and no issues were noted.Balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.Bumper tip showed no signs of distal tip damage.A wire insertion test was performed.The device could not be loaded on a 0.014-inch test guidewire as it exited the polymer extrusion at the same point as the identified outer lumen perforation indicating the inner lumen was also perforated.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23706211
Report Number2124215-2025-87882
Device Sequence Number18809097
Product Code NIQ
UDI-Device Identifier08714729981077
UDI-Public(01)08714729981077(17)270324(10)36224807
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493941828350
Device Catalogue NumberH7493941828350
Device Lot Number0036224807
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown